does benzodiazepine decrease energy sensitivity? because i noticed my nervous system is numb and soft nowadays, i take them each day
Yes, that is the whole purpose of that drug, to decrease your sensitivity.
damn right i need to slowly stop them and see afterwards
Yes, Benzondiazepines need to be stopped very slowly. It can be dangerous to stop too fast. Consult with your doctor how to do it.
Nah i’m sober ‘drug-free’ & I don’t feel anything for over a year but be careful of stopping them you will experience severe insomnia, anxiety rebound, depression , panic attacks, seizures which will result death. best to avoid them is to taper your dose. If you been abusing on benzos there is possible that you feel soft and numb avoid abusing it causes paradoxical effects with causes insomnia and depression as well.
indeed, ive been decreasing doses very slowly
You might experience frequent insomnia though
This could be a little bit of support. Benzodiazepines blocked many people I know
Blueprint of Health - Mental State / Energetically Programmed Audio
Blueprint of Health - Emotional State / Energetically Programmed Audio